# SDR USAASA03126

- Difficulty date: November 8, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW BATTERY VOLTAGE WAS DETECTED WHILE PERFORMING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE RIGHT SIDE EMERGENCY EXIT DOOR BATTERY PACK.  OPERATIONALLY CHECKS OK.  (M)
